Not very social

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Peugeot
Regular Member


Date Joined Dec 2016
Total Posts : 30
   Posted 1/7/2017 3:34 AM (GMT -7)   
Halo

Is there anybody else that use Dilantin or rivotril that don't always feel like going out and having people or visitors around them. I usually feel tired and don't like going out to people or having people over all the time.
Thank you

beetle
New Member


Date Joined Feb 2011
Total Posts : 3
   Posted 1/7/2017 9:39 PM (GMT -7)   
Hi. I started dilantin when I was diagnosed 25 years ago.I was the same as you.My main side effect was tiredness.It didn't bother me much if I was doing something physical.I started dilantin when I was still at school.I would fall asleep in class.I was still taking dilantin when I started working.I didn't notice any side effects when I was doing physical work.I was on it for approx 3 years.I then tried some different meds because the dilantin was not helping any more.Any different meds I tried after dilantin had similar effects,but not as strong as dilantin.I am now on keppra and tegretol.I have been on tegretol for 20 years and keppra for 12 years. This is the only combination of meds that has not given me side effects that I can feel.But I have low bone density which I was told is from tegretol.I tried stopping tegretol because I have not had any seizures since my second operation which was in 2006.I had 2 very strong auras,so I had to start tegretol again.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 18, 2017 3:43 PM (GMT -7)
There are a total of 2,906,842 posts in 319,002 threads.
View Active Threads


Who's Online
This forum has 158345 registered members. Please welcome our newest member, Twinsdog.
376 Guest(s), 5 Registered Member(s) are currently online.  Details
alephnull, scifigal2k, Chotti, clunkytrain, MRFISH